MAUDE Adverse Event Report: Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP

Beta Bionics, Inc. iLet Bionic Pancreas; ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Model Number BB1001
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Hyperglycemia (1905); Polydipsia (2604)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the user¿s dexcom g7 expired and the user applied a dexcom g6 continuous glucose monitor (cgm) that was paired to the phone but not to the ilet, resulting in an extended time without cgm data on the pump and subsequent hyperglycemia; the user later entered the pairing code and successfully paired the g6 to the ilet after education on the pairing process and expected pairing time.Symptoms included hyperglycemia with a peak glucose of 502 mg/dl and associated polydipsia.Outcomes included a delay to treatment or therapy during the absence of cgm data.Investigation included communication with the user and analysis of information provided by the user.Investigation of this case revealed no device problem and identified a usage problem, specifically an improper or incorrect procedure in not following pairing instructions; no device component was applicable.It was concluded, based on previously established findings for similar reports, that the cause was failure to follow instructions and an unintended use error that contributed to the event.

Brand Name
iLet Bionic Pancreas
Common Device Name
ALTERNATE CONTROLLER ENABLED INSULIN INFUSION PUMP
Manufacturer (Section D)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer (Section G)
Beta Bionics, Inc.
11 hughes
irvine CA 92618
Manufacturer Contact
jared fukushima
11 hughes
irvine, CA 92618
+1(949)288-8350
MDR Report Key50948275
Report Number3019004087-2026-68360
Device Sequence Number18525208
Product Code QFG
UDI-Device Identifier00850050080190
UDI-Public00850050080190
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K231485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberBB1001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Dexcom - G6
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale